Saturday, June 29, 2013

Metho hell...

I really, truly loathe methotrexate....

After the second round, I started to experience some nasty side effects...Last night I ended up at the ER...My hands and legs were going numb, my bones ached, and I was having dizzy spells where I would pass out...NOT cool...They ran a ton of tests and all was well, they said it was probably just a bad reaction to the metho...Lovely..Like I needed more crap to deal with...My HCG still was not going down as of last night either...=/
I am so sick of this craziness....

1 comment:

  1. I have been following you for quite a while since "meeting" you in a FB TTC group. :( I pray for you everyday. I am so sorry for everything that you are going through.

    I noticed that you haven't posted in a while and I wanted to check and see how you were doing.

    ReplyDelete

Thanks for any and all comments, I don't always have time to respond, but I appreciate each and every one of them....I also thank you for being respectful while commenting on my blog-